MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU HANDPIECE; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU HANDPIECE; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bowel Burn (1756); Ascites (2596)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an acessa procedure was performed on (b)(6) 2025 with no known issues.On (b)(6), 2025 the patient presented to the emergency room at (b)(6)i with ¿ascites and free air.¿ the patient was taken to the operating room where there was found to be a bowel injury and 1.7 liters of feces in the stomach.A follow up email was responded in which the physician confirmed that the injury was thermal.The patient´s bowels were adhered to the uterus and the adhesions were not taken down.No other information available.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
ACESSA PROVU HANDPIECE
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key21403367
Report Number1222780-2025-00084
Device Sequence Number9318315
Product Code HFG
UDI-Device Identifier00854763006140
UDI-Public00854763006140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number7300
Device Catalogue Number7300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown